Riesz spaces valued measures and processes
Bulletin de la Société Mathématique de France, Volume 110 (1982), p. 233-257
@article{BSMF_1982__110__D233_0,
     author = {Ghoussoub, Nassif A.},
     title = {Riesz spaces valued measures and processes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     pages = {233-257},
     doi = {10.24033/bsmf.1973},
     zbl = {0539.46033},
     mrnumber = {84f:60077},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1982__110__D233_0}
}
Ghoussoub, Nassif. Riesz spaces valued measures and processes. Bulletin de la Société Mathématique de France, Volume 110 (1982) pp. 233-257. doi : 10.24033/bsmf.1973. http://www.numdam.org/item/BSMF_1982__110__D233_0/

[1] Astbury (K.). - Amarts indexed by directed sets, Ann. Prob., 1977 (to appear). | Zbl 0378.60017

[2] Bellow (A.). - On vector valued asymptotic martingales, Proc. Nat. Acad. Sc. U.S.A., Vol. 73, No. 6, 1976, pp. 1978-1979. | MR 53 #11733 | Zbl 0366.60067

[3] Bellow (A.). - Les amarts uniformes, C. R. Acad. Sc. Paris., T. 284, Serie A, 1977, pp. 1295-1298. | MR 56 #3938 | Zbl 0359.60047

[4] Benjamini (Y.) and Ghoussoub (N.). - Une caractérisation probabiliste de l1. C. R. Acad. Sc. Paris, T. 286, Serie A, 1978, pp. 795-797. | Zbl 0379.60050

[5] Bru and Heinrich (H.). - Convergence forte de certains amarts vectoriels-O-amarts et hypomartingales (1978) (to appear).

[6] Brunel (A.) and Sucheston (L.). - Sur les amarts faibles à valeurs vectorielles. C. R. Acad. Sc. Paris, T. 282, Serie A, 1976, pp. 1011-1014. | MR 54 #3840 | Zbl 0359.60046

[7] Brunel (A.) and Sucheston (L.). - Sur les amarts à valeurs vectorielles. C. R. Acad. Sc. Paris, T. 283, Serie A, 1976, pp. 1037-1039. | MR 55 #11378 | Zbl 0373.60056

[8] Brunel (A.) and Sucheston (L.). - Une caractérisation probabiliste de la séparabilité du dual. C. R. Acad. Sc. Paris, T. 284, Serie A, 1977, pp. 1469-1472. | MR 55 #13566 | Zbl 0382.60053

[9] Chacon (R. V.). - A stopped proof of convergence. Advances in Math., Vol. 14, 1974, pp. 365-368. | MR 51 #1940 | Zbl 0308.60018

[10] Chacon (R. V.) and Sucheston (L.). - On convergence of vector-valued asymptotic martingales. Z. Wahrs. verw. Ceb., Vol. 33, 1975, pp. 55-59. | MR 52 #15658 | Zbl 0297.60005

[11] Chatterji (D.). - Martingale convergence and the Radon-Nikodym theorem. Math. Scand., Vol. 22, 1968, pp. 21-41. | Zbl 0175.14503

[12] Diestel (J.) and Jr. Uhl (J.). - Vectors measures, A.M.S. survey, 1977.

[13] Edgar (G. A.) and Sucheston (L.). - The Riesz decomposition for vector-valued amarts. Zeit. Wahrs. Ceb., Vol. 36, 1976, pp. 85-92. | MR 54 #1369 | Zbl 0319.60025

[14] Edgar (G. A.) and Sucheston (L.). - Amarts : a class of asymptotic martingales. J. Mult. Analysis., Vol. 6, 1976, pp. 193-221. | MR 54 #1368 | Zbl 0336.60033

[15] Ghoussoub (N.). - Banach lattices valued amarts. A.I.H.P., Vol. XIII, No. 2, 1977, pp. 159-169. | Numdam | MR 57 #10809 | Zbl 0384.60035

[16] Ghoussoub (N.). - Summability and vector amarts, Vol. 9, N° 1, 1979, pp. 173-178. | MR 80i:60076 | Zbl 0407.60043

[17] Ghoussoub (N.). - Order amarts : a class of asymptotic martingales. J. Mult. Analysis, Vol. 9, No. 1, 1979, pp. 165-172. | MR 80i:60075 | Zbl 0407.60042

[18] Ghoussoub (N.) and Sucheston (L.). - A refinement of the Riesz decomposition of amarts and semi-amarts. J. Mult. Anal. Vol. 18, No. 1, pp. 146-150. | MR 58 #13334 | Zbl 0374.60059

[19] Ghoussoub (N.) and Talagrand (M.). - A generalised Chacon's inequality and order convergence of processes, Seminaire Choquet, 17e année, 1977-1978. | Numdam | Zbl 0391.60011

[20] Ghoussoub (N.) and Talagrand (M.). - Convergence faible des potentiels de Doob vectoriels. C. R. Acad. Sc. Paris, T. 288, Série A, 1979, pp. 599-602. | MR 80b:60100 | Zbl 0397.60016

[21] Heinich (H.). - Thèse de Doctorat, 1975.

[22] Heinich (H.). - Martingales asymptotiques pour l'ordre, 1978, (to appear). | Numdam | MR 80c:60067 | Zbl 0391.60049

[23] Heinich (H.). - Convergence des sous-martingales positives dans un Banach réticule. C. R. Acad. Sc. Paris, T. 286, Série A, 1978, pp. 279-280. | MR 81e:60051 | Zbl 0383.60046

[24] Lindenstrauss (J.) and Tzafriti (L.). - Classical Banach spaces-Function spaces, Vol. II, Springer-Verlag, 1978 (to appear).

[25] Perissini (A.). - Ordered topological vector spaces, Harper's series in modern mathematics, New York, Evanston and London, 1967. | Zbl 0169.14801

[26] Perissini (A.). - Banach limits in vector lattices, Studia Mathematica, Vol. TXXXV, 1970. | Zbl 0206.11902

[27] Shaeffer (H. H.). - Banach lattices and positive operators, Springer-Verlag, 1974. | Zbl 0296.47023

[28] Woycinski (W. A.). - Geometry and Martingales in Banach spaces, Winter school of probability, Karpacz, Springer-Verlag, 1975. | Zbl 0353.60044